zbMATH — the first resource for mathematics

Representations of integers by linear forms in nonnegative integers. (English) Zbl 0226.10057

11D04 Linear Diophantine equations
11D85 Representation problems
PDF BibTeX Cite
Full Text: DOI
[1] Sylvester, J., Mathematical questions, with their solutions, Educational times, Vol. 41, 21, (1884), from the
[2] Brauer, A., On a problem of partitions, Amer. J. math., 64, 299-312, (1942) · Zbl 0061.06801
[3] Gorenstein, D., An arithmetic theory of adjoint plane curves, Trans. amer. math. soc., 72, 414-436, (1952) · Zbl 0046.38503
[4] Brauer, A.; Seelbinder, B.M., On a problem of partitions II, Amer. J. math., 76, 343-346, (1954) · Zbl 0056.26901
[5] Kunz, A., The value-semigroup of a one-dimensional Gorenstein ring, (), 748-751 · Zbl 0197.31401
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.